# SDR IPXA2025120337341

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 73,624 hours, 25,124 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, LE SLAT ASYM AT FL 340 FOUND LE SLAT ASYM EICAS MSG AND LEADING EDGE LIGHT ON, PERFORMED PSEU BITE IAW FIM 27-51 FAULT TREE 803 REV.146, FOUND NO ACTIVE FAULTS, FOUND AT LAST LEG REPORT INTERMITTENT FAULT MSG NO.27-81021 / LE OTBD ASYM, PERFORMED PSEU BITE TEST IAW AMM 32-09-04-401 REV.146, FOUND NO ACTIVE FAULTS AND NO STORED FAULTS, CHECKED AHM FOUND NO HISTORY FOR THIS FAULT, PERFORMED LE SLAT OPC AND TEST IAW AMM 27-81-00-501 REV.146, OPC AND TEST NORMAL, LE SLAT AND FLAPS MOVE NORMAL, PERFORMED LE SLAT INSPECTION IAW AMM 27-51-00-601 REV.146, FOUND NO DAMAGES DURING INSPECTION. CONFIRM ALL PARTS AND TOOLING REMOVED FROM A/C.
